# SDR RAIA990522

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6227337001
- Condition: Failed
- Location: Cockpit
- Part time: 14,501 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7465 - ALO - WEATHER RADAR INOPERATIVE.  MAINTENANCE REPLACED RADAR R/T.  (M)
